# SDR A6WA202002247198

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R311199
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM IS CORRODED AT FS559+48 TO 559+80, RBL 9.  "AIRCRAFT REMOVED FROM SERVICE"  REPAIRED FLOOR BEAM IAW CRJ200 SRM 53-00-43, FIG. 203. BLENDED TO REMOVE CORROSION ORIGINAL MATERIAL - .050 MATERIAL LOSS - .024 REMAINING MATERIAL - .026 ALLOWABLE LOSS - .020
